On Dual B-Topological Spaces Determined by Filterbase and Some Sets in a Dual B-algebra

Open

Katrina E. Belleza, Jimboy R. Albaracin

2022 European Journal of Pure and Applied Mathematics Vol. 15 Issue 4 Article Cited by 0 Quartile

Abstract

This paper presents dual B-topologies that are determined by filterbase and some sets in a dual B-algebra. Also, some properties of a filterbase in a dual B-topological space are provided. In particular, a commutative dual B-topological space and a symmetric B-topological space are topological dual B-algebras. © 2022 EJPAM All rights reserved.

Affiliations

Department of Computer, Information Science, and Mathematics, School of Arts and Sciences, University of San Carlos, Talamban, Cebu City, Philippines; Mathematics and Statistics Programs, College of Science, University of the Philippines Cebu, Cebu City, Philippines

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock